Accession Number : AD0728461

Title :   Norm Inequalities for a Certain Class of (C superscript infinity symbol) Functions.

Descriptive Note : Technical summary rept.,

Corporate Author : WISCONSIN UNIV MADISON MATHEMATICS RESEARCH CENTER

Personal Author(s) : Schoenberg,I. J.

Report Date : JUN 1971

Pagination or Media Count : 19

Abstract : In the Trans. Amer. Math. Soc., 40 (1936), 13-23, the author proved a theorem concerning entire functions f(x) of exponential type. Here a stronger version of that result is presented concerning functions f(x) that are in (C sup infinity symbol) (-1,1). (Author)

Descriptors :   (*FUNCTIONS, INEQUALITIES), EXPONENTIAL FUNCTIONS, COMPLEX VARIABLES, POLYNOMIALS, THEOREMS

Subject Categories : Theoretical Mathematics

Distribution Statement : APPROVED FOR PUBLIC RELEASE